# SDR DL72S990047

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING NR 7 SERVICE CHECK, EMERGENCY FLOOR TRACK LIGHTS INOP FROM COCKPIT TO 2ND ROW OF TOURIST SEATS.  REPLACED BATTERY PACK, OPERATIONAL CHECKS GOOD.
